Home > Research > Publications & Outputs > Weyl invariant tensors in odd dimensions
View graph of relations

Weyl invariant tensors in odd dimensions

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1988
<mark>Journal</mark>Classical and Quantum Gravity
Issue number1
Volume5
Number of pages5
Pages (from-to)L21-L25
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A set of symmetric, traceless, divergence-free differential forms, Weyl covariant under a conformal scaling of a (pseudo-)Riemannian metric, is constructed in 4n-1 dimensions.